# SDR UALA2009021700504

- Difficulty date: February 16, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 65,027 hours, 18,783 cycles
- Engine: Pwa PW2037
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Broken
- Location: Egt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BROKEN AND CHAFED NEAR EGT JUNCTION BOX FOR SYSTEM OUTPUT I CIRCUIT.  REMOVED WIRE FROM JUNCTION.  NEEDS REPLACED OR REPAIRED AS NECESSARY.  REPAIRED BROKEN THERMOCOUPLE WIRE.  RAN ENG FOR 5 MINUTES FOUND NO ERRATIC EGT INDICATION.
